# SDR 97ZZZM244

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20453
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654582939
- Condition: Corrosion
- Location: Bs 344 Str 27r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY, FOUND CORROSION APPROXIMATELY 14 INCH BY 20 INCH LOCATED AT BS 344, STRINGER 27R-28R.  INSPECTION CARD NR J2C-40-5325-1, SSID/SIP REF NR SSI F-9.  REPLACED INTERNAL BEAM CHORD SECTION AT BS 351, RBL 15.47.  INSTALLED DOUBLER, EXTERNAL EA NR 59276.  (M)
